# SDR DXTA200300068

- Difficulty date: July 15, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 2,428 hours, 1,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 410 HYDRAULIC VOLUME LOW CAS MESSAGE ILLUMINATED ON THE A-HYD SYSTEM, VOLUME SHOWED 16 PERCENT.  INITIATED EMERGENCY CHECKLIST AND UNLOADED THE A-HYD PUMP, USED THE EMERGENCY BLOWDOWN SYSTEM TO LOWER THE GEAR.  GOOD BRAKES AND STEERING AFTER LANDING, ON POST FLIGHT FOUND FLUID DRIPPING FROM LT ENG DRAIN MAST. TROUBLESHOT AND FOUND LT ENG DRIVEN HYDRAULIC PUMP FAILED.  REMOVED AND REPLACED HYDRAULIC PUMP, DRAINED HYDRAULIC SYSTEM "A" & CLEAN SYSTEM "A" FILTERS, SERVICED HYDRAULIC SYSTEM AND BLED SYSTEM AGAIN. INSTALLED NEW FILTERS AND OPS CHECKED GOOD IAW CE 750 MM CHAPTER 29-10-08.
